Journal of Applied Mathematics and Physics

Vol.4 No.6(2016), Paper ID 67404, 9 pages

DOI:10.4236/jamp.2016.46113

 

The Models of Investing Schools

 

Jun’e Liu, Lei Chai, Zina Xu

 

School of Information, Beijing Wuzi University, Beijing, China
School of Information, Beijing Wuzi University, Beijing, China
School of Information, Beijing Wuzi University, Beijing, China

 

Copyright © 2016 Jun’e Liu, Lei Chai, Zina Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. , Chai, L. and Xu, Z. (2016) The Models of Investing Schools. Journal of Applied Mathematics and Physics, 4, 1090-1098. doi: 10.4236/jamp.2016.46113.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.